# SDR DALA2016072005448

- Difficulty date: July 5, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AT OUTBOARD FLAP VANE 3 RT WING.  FLAP VANE REPLACED IAW SRM 57-03D PAR.11.
